| Model Number |
FNL-7RP3 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Fiber image failure(out of focus).
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the cfb (coherent fiber bundle) as defective.Based on the result, we concluded that it was caused due to the improper adjustment on the cfb (coherent fiber bundle).Based on the technical report "hr-rpt-0586(image failure)" and/or the risk analysis results, it was evaluated to submit mdr.